MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, HIP PUSHLOCK; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, HIP PUSHLOCK; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, HIP PUSHLOCK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a hip arthroscopy with labral repair the tip of the anchor broke off while the surgeon tried to insert it.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation found that the eyelet is missing, and shaft of the device is bent.However, the 2.9mm pushlock eyelet was not returned for investigation.During insertion, excessive force may have caused the eyelet to break, and also bent the shaft.The observed condition is undetermined.

Brand Name
SUTURE ANCHOR, HIP PUSHLOCK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15570117
Report Number1220246-2022-05593
Device Sequence Number2781275
Product Code HWC
UDI-Device Identifier00888867023130
UDI-Public00888867023130
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, HIP PUSHLOCK
Device Catalogue NumberAR-1923PHS
Device Lot Number14937750
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date10/10/2022
Supplement Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown